MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 9.5" smallbore trifuse ext set w/3 microclave® clear, nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock generated a leak during patient use in location h12.It was reported that the intravenous (iv) tubing was leaking near the bifurcation of the triset.A simple picture has been provided.There was no patient harm.
 
Additional Manufacturer Narrative
A series of photos were shared by the customer, where a leak is observed from the tubing and adaptor bond where from the green clamp of set #a1141, a tubing tear, and good solvent evidence were confirmed.One (1) used.List #a1141, 9.5" was returned for evaluation.As returned no physical damage or anomalies were observed, no mating device was returned for evaluation.The set was tested and a leak from adaptor and the tubing bond near the green clamp was confirmed.No additional leaks along the device were observed.Complaint of leak can be confirmed.The probable cause is typically due to pulling force applied during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20454562
Report Number9617594-2024-01451
Device Sequence Number8559755
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)290401(10)13993021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number13993021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown